RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb., 1993 Volume 184, Number 12, Pages 65–86 (Mi sm1032)

Zeros of holomorphic functions, and integral operators for observing dynamical systems

Yu. V. Zaika


Abstract: Conditions are obtained for observability, predictability, and stabilization of nonlinear dynamical systems with incomplete feedback in the case of analyticity in the phase variables and with utilization of integral observation operators. At the basis of the results obtained are properties of sets of common zeros of families of holomorphic functions and the technique of solving adjoint problems of control by linear distributed systems.

UDC: 517.9

MSC: Primary 93B07, 93B52, 93B55, 93D15; Secondary 47G10

Received: 07.07.1992


 English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 80:2, 445–465

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025